# SDR 99ZZZX1684

- Difficulty date: March 2, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N173AL
- Make and model: Bell 206L-4
- Aircraft serial: 52066
- System (JASC): 6220 · Main Rotor Head
- Part: Trunnion
- Part number: 206011120103
- Condition: Corroded
- Location: M/R Hub
- Part time: 1,167 hours
- Component: 206011100159
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN ROTOR HUB REMOVED FOR 1,200-HOUR INSPECTION.  SPLINES BADLY CORRODED.  TRUNNION SCRAPPED AT 1/2 LIFE.
